BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence and bounds of positive solutions for a nonlinear Schrodinger system

Participants in the publication
B. NORIS (Author)
M. RAMOS (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2010

Where published
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0002-9939

Volume
138

Starting page
1681
Last page
1692


Export

APA
B. NORIS, M. RAMOS, (2010). Existence and bounds of positive solutions for a nonlinear Schrodinger system. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 138, 1681-1692. ISSN 0002-9939. eISSN .

IEEE
B. NORIS, M. RAMOS, "Existence and bounds of positive solutions for a nonlinear Schrodinger system" in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 138, pp. 1681-1692, 2010.

BIBTEX
@article{22440, author = {B. NORIS and M. RAMOS}, title = {Existence and bounds of positive solutions for a nonlinear Schrodinger system}, journal = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY}, year = 2010, pages = {1681-1692}, volume = 138 }